my medicine is killing me

I am allergic to Penicillin,  so I am always given a substitute antibiotic instead. However, I am a medication hating person, meaning I’ll only take it when I buay tahan. So because of a previous UTI scare, I am faithful in taking my medication for flu this time round… only that it’s making me sicker.

From this website:

Stop using erythromycin and call your doctor at once if you have any of these serious side effects:
· chest pain, uneven heartbeats, feeling light-headed or fainting;
· nausea, stomach pain, low fever, lost appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); or
· diarrhea that is watery or bloody.
· Other, less serious side effects may be more likely to occur. Continue taking erythromycin and talk with your doctor if you have any of these less serious side effects:
· mild nausea, vomiting, diarrhea, or stomach pain (taking erythromycin with food or milk may help avoid these effects);
· dizziness, headache, feeling tired;
· vaginal itching or discharge; or
· mild itching or skin rash.

Also,

Take this medication for as many days as it has been prescribed for you even if you begin to feel better. Your symptoms may get better before the infection is completely treated. Erythromycin will not treat a viral infection such as the common cold or flu.

So why I taking this?

This entry was posted in f*** this, siao eh. Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>